Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 365, NWS Tulsa, OK

June 18, 2017Latimer County, LeFlore County, Pushmataha County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 18, 2017, 9:08 AM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma; Sebastian County, Arkansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2017, 9:08 AM CDT (14:08 UTC)
Expired
Jun 18, 2017, 10:15 AM CDT
In force
67 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Sebastian County, AR, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 58 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 4:14 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

998 
WUUS54 KTSA 181408
SVRTSA
ARC131-OKC077-079-127-181515-
/O.NEW.KTSA.SV.W.0365.170618T1408Z-170618T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
908 AM CDT SUN JUN 18 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sebastian County in west central Arkansas...
  Northeastern Pushmataha County in southeastern Oklahoma...
  Southeastern Latimer County in southeastern Oklahoma...
  Le Flore County in southeastern Oklahoma...

* Until 1015 AM CDT

* At 907 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles east of Poteau to 5 miles north of Muse to 2
  miles east of Clayton Lake State Park, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Poteau...                         Heavener...
  Spiro...                          Panama...
  Mansfield...                      Talihina...
  Wister...                         Hackett...
  Howe...                           Hartford...
  Huntington...                     Fanshawe...
  Midland...                        Cameron...
  Albion...                         Octavia...
  Talimena State Park...            Heavener Runestone State Park...
  Tuskahoma...                      Big Cedar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3452 9540 3527 9466 3510 9414 3506 9425
      3506 9423 3497 9424 3495 9434 3496 9437
      3493 9445 3451 9447 3451 9504 3424 9505
TIME...MOT...LOC 1407Z 304DEG 24KT 3504 9457 3475 9478 3453 9526 

HAIL...1.25IN
WIND...60MPH
 
$$
5 follow-up statements
957 
WWUS54 KTSA 181425
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
925 AM CDT SUN JUN 18 2017

ARC131-OKC077-079-127-181515-
/O.CON.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Sebastian AR-Pushmataha OK-Latimer OK-Le Flore OK-
925 AM CDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN SEBASTIAN...NORTHEASTERN PUSHMATAHA...SOUTHEASTERN
LATIMER AND LE FLORE COUNTIES...

At 924 AM CDT, severe thunderstorms were located along a line
extending from near Hartford to 5 miles northeast of Big Cedar to 8
miles east of Nashoba, moving east at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations in or near the path include...
Poteau...                         Heavener...
Spiro...                          Panama...
Mansfield...                      Talihina...
Wister...                         Hackett...
Howe...                           Hartford...
Huntington...                     Fanshawe...
Midland...                        Cameron...
Albion...                         Octavia...
Talimena State Park...            Heavener Runestone State Park...
Big Cedar...                      Kiamichi...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3464 9523 3527 9466 3510 9414 3506 9425
      3506 9423 3497 9424 3495 9434 3496 9437
      3493 9445 3451 9447 3451 9504 3444 9519
TIME...MOT...LOC 1424Z 285DEG 32KT 3500 9438 3471 9459 3449 9507 

HAIL...1.00IN
WIND...70MPH
 
$$
956 
WWUS54 KTSA 181440
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
940 AM CDT SUN JUN 18 2017

OKC077-181449-
/O.CAN.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Latimer OK-
940 AM CDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
west central Arkansas...and southeastern Oklahoma.

LAT...LON 3451 9504 3464 9523 3468 9517 3468 9506
      3477 9506 3521 9447 3510 9414 3506 9425
      3506 9423 3497 9424 3495 9434 3496 9437
      3493 9445 3451 9447
TIME...MOT...LOC 1439Z 291DEG 29KT 3494 9427 3465 9448 3443 9496 

$$

ARC131-OKC079-127-181515-
/O.CON.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Sebastian AR-Pushmataha OK-Le Flore OK-
940 AM CDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN SEBASTIAN...NORTHEASTERN PUSHMATAHA AND LE FLORE
COUNTIES...

At 939 AM CDT, severe thunderstorms were located along a line
extending from Oliver to 2 miles west of Mountain Fork to 15 miles
east of Nashoba, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Poteau...                         Heavener...
Mansfield...                      Talihina...
Wister...                         Hackett...
Howe...                           Hartford...
Huntington...                     Midland...
Cameron...                        Albion...
Octavia...                        Talimena State Park...
Heavener Runestone State Park...  Big Cedar...
Kiamichi...                       Whitesboro...
Lake Wister State Park...         Muse...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3451 9504 3464 9523 3468 9517 3468 9506
      3477 9506 3521 9447 3510 9414 3506 9425
      3506 9423 3497 9424 3495 9434 3496 9437
      3493 9445 3451 9447
TIME...MOT...LOC 1439Z 291DEG 29KT 3494 9427 3465 9448 3443 9496 

HAIL...1.00IN
WIND...60MPH
 
$$
185 
WWUS54 KTSA 181454
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
954 AM CDT SUN JUN 18 2017

OKC127-181503-
/O.CAN.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Pushmataha OK-
954 AM CDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
west central Arkansas...and southeastern Oklahoma.

LAT...LON 3460 9494 3515 9430 3510 9414 3506 9425
      3506 9423 3497 9424 3495 9434 3496 9437
      3493 9445 3451 9447 3451 9494
TIME...MOT...LOC 1453Z 289DEG 39KT 3503 9410 3474 9431 3452 9479 

$$

ARC131-OKC079-181515-
/O.CON.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Sebastian AR-Le Flore OK-
954 AM CDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN SEBASTIAN AND SOUTHEASTERN LE FLORE COUNTIES...

At 953 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Echo to 4 miles northeast of
Queen Wilhelmina State Park to 4 miles west of Octavia, moving east
at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Heavener...                       Mansfield...
Hartford...                       Huntington...
Midland...                        Octavia...
Heavener Runestone State Park...  Big Cedar...
Muse...                           Patterson...
Arkola...                         Crossroads...
Witcherville...                   Dayton...
Hodgen...                         Honobia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3460 9494 3515 9430 3510 9414 3506 9425
      3506 9423 3497 9424 3495 9434 3496 9437
      3493 9445 3451 9447 3451 9494
TIME...MOT...LOC 1453Z 289DEG 39KT 3503 9410 3474 9431 3452 9479 

HAIL...1.00IN
WIND...60MPH
 
$$
567 
WWUS54 KTSA 181503
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1003 AM CDT SUN JUN 18 2017

ARC131-181512-
/O.CAN.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Sebastian AR-
1003 AM CDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEBASTIAN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
southeastern Oklahoma.

LAT...LON 3460 9494 3484 9445 3451 9447 3451 9494
TIME...MOT...LOC 1502Z 304DEG 24KT 3500 9405 3471 9426 3449 9474 

$$

OKC079-181515-
/O.CON.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Le Flore OK-
1003 AM CDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN LE FLORE COUNTY...

At 1002 AM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Waldron to 6 miles south of Beauchamp
to 3 miles southwest of Octavia, moving southeast at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Octavia...                        Muse...
Big Cedar...                      Honobia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3460 9494 3484 9445 3451 9447 3451 9494
TIME...MOT...LOC 1502Z 304DEG 24KT 3500 9405 3471 9426 3449 9474 

HAIL...<.75IN
WIND...60MPH
 
$$
170 
WWUS54 KTSA 181509
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1009 AM CDT SUN JUN 18 2017

OKC079-181518-
/O.EXP.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Le Flore OK-
1009 AM CDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE COUNTY
WILL EXPIRE AT 1015 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
southeastern Oklahoma.

LAT...LON 3460 9494 3484 9445 3451 9447 3451 9494
TIME...MOT...LOC 1508Z 304DEG 24KT 3498 9402 3469 9423 3447 9471 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:29 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 18, 6:29 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
629 AM CDT Sun Jun 18 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Clusters of thunderstorms will continue moving across eastern OK
and possibly into west central Arkansas through the morning with
mainly MVFR conditions prevailing. Most of these storms will
weaken or exit the area before 18z with VFR prevailing. A sfc
boundary will become established from northwest AR through
southeast OK by this afternoon. Additional thunderstorms expected
to develop between 21-00z along the front with potential for
gusty winds and local MVFR conditions.

&&

.PREV DISCUSSION... /Issued 310 AM CDT Sun Jun 18 2017/

DISCUSSION...
Currently monitoring a few clusters of strong/severe storms across
north central OK. This activity has developed north of the frontal
boundary along the nose of a 40+ kt low-level jet...and should
continue to drop southeast along the H85-H7 thermal gradient.
Additional showers/thunderstorms continue across southeastern
KS...and expect this activity to eventually sag into a larger
portion of northeast OK through the remainder of the night. Can't
rule out some sporadic strong/severe wind gusts with any of the
convection.

Ongoing morning storms will serve to sharpen the frontal boundary
across the region...which should slow across southeast OK into the
afternoon. Expect additional storms to develop later this
afternoon...with some severe storms possible given the degree of
instability. Storms may persist well into the night over the far
southeastern portion of the forecast area...before finally sagging
south of the area by Monday morning.

Surface ridging and a drier low-level airmass will prevail into
the early part of the week...with warmer temperatures returning
later in the week as southerly flow develops. Could see some
mainly nocturnal convection Wednesday night across northeast
OK...but will keep PoPs low for now. Potential tropical
development in the Gulf of Mexico will further muddy the forecast
going into the weekend...with the ECMWF bringing the remnants into
southeast OK by next Saturday. Have included broadbrush chance
PoPs for now...and will further refine in later forecasts.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  63  87  64 /  40  10   0   0
FSM   85  66  90  66 /  50  30  10   0
MLC   82  66  88  65 /  50  30  10   0
BVO   79  58  87  57 /  40  10   0   0
FYV   78  59  83  57 /  50  10   0   0
BYV   77  59  83  59 /  40  10   0   0
MKO   80  63  87  63 /  40  10   0   0
MIO   80  58  85  59 /  40  10   0   0
F10   79  64  87  64 /  40  10  10   0
HHW   87  68  89  67 /  40  50  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...14
Hazardous weather outlook, Jun 18, 4:55 AM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 AM CDT Sun Jun 18 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 AM CDT Sun Jun 18 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...Late Afternoon.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Scattered thunderstorms located over central Oklahoma early this
morning will continue to move southeast and impact parts of east
central and southeast Oklahoma through mid-morning. These storms
will have the potential for large hail and damaging winds, along
with locally heavy rainfall, primarily southwest of a line from
Drumright to Clayton. Additional storms will likely move into
northeast Oklahoma this morning from southern Kansas, but are not
likely to be severe.

A cold front will continue to push south through the area today
with additional showers and thunderstorms developing along the
front across southeast Oklahoma and west central Arkansas. Some
storms may be severe, with damaging winds the main threat. In
addition, some training of storm cells is possible with a threat
of heavy rain and localized flash flooding across far southeast
Oklahoma this evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY through TUESDAY...No Hazards.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.
FRIDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
After a brief cool down to start the week, hot weather will
return mid to late week. A few storms may impact parts of the
area Wednesday night, with higher chances arriving by next weekend
with a cold front.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, Jun 18, 7:45 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
745 AM CDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     HAIL             5 SSW PAWNEE            36.27N 96.84W
06/18/2017  E1.75 INCH       PAWNEE             OK   PUBLIC

            BETWEEN MORRISON AND PAWNEE. TIME ESTIMATED BY RADAR.

&&

AEJ
Special weather statement, Jun 18, 7:46 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
746 AM CDT SUN JUN 18 2017

OKZ068-070>072-074-076-181345-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-Le Flore OK-
McIntosh OK-
746 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHEASTERN
MCINTOSH...SEQUOYAH...NORTHERN LE FLORE...SOUTH CENTRAL CHEROKEE AND
MUSKOGEE COUNTIES UNTIL 845 AM CDT...

At 745 AM CDT, strong thunderstorms were located along a line
extending from near Pumpkin Center to 2 miles east of Keefeton to 2
miles north of Lake Eufaula State Park. Movement was southeast at 45
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Sallisaw...
Stigler...                        Pocola...
Muldrow...                        Checotah...
Roland...                         Spiro...
Arkoma...                         Warner...
Vian...                           Panama...
Gore...                           Porum...
Webbers Falls...                  Keota...
McCurtain...                      Bokoshe...
Whitefield...                     Oktaha...

This includes Interstate 40 in Oklahoma between mile markers 255 and
328.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
southeastern and east central Oklahoma.

LAT...LON 3523 9444 3500 9488 3502 9493 3506 9493
      3506 9500 3527 9545 3530 9545 3530 9550
      3541 9574 3581 9536 3547 9444
TIME...MOT...LOC 1245Z 293DEG 37KT 3574 9514 3558 9529 3543 9560
Local storm report, Jun 18, 7:53 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 AM CDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     HAIL             7 WSW PAWNEE            36.30N 96.92W
06/18/2017  E1.75 INCH       PAWNEE             OK   PUBLIC

            GOLF BALL SIZE HAIL IN LELA.

&&

AEJ
Special weather statement, Jun 18, 8:28 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
828 AM CDT SUN JUN 18 2017

OKZ060-064-066-181415-
Tulsa OK-Okmulgee OK-Creek OK-
828 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK...NORTHWESTERN
OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 915 AM CDT...

At 828 AM CDT, a strong thunderstorm was located over Kellyville,
moving southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Broken Arrow...                   Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Kiefer...
Beggs...                          Mounds...
Kellyville...                     Preston...
Liberty...                        Hectorville...
Leonard...

This includes Interstate 44 between mile markers 196 and 211.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
northeastern Oklahoma.

LAT...LON 3605 9624 3593 9579 3590 9581 3590 9582
      3588 9582 3568 9594 3589 9634
TIME...MOT...LOC 1328Z 295DEG 26KT 3594 9621
Special weather statement, Jun 18, 8:32 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
832 AM CDT SUN JUN 18 2017

OKZ049-073>076-181415-
Haskell OK-Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
832 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HASKELL...PUSHMATAHA...
LATIMER...LE FLORE AND EASTERN PITTSBURG COUNTIES UNTIL 915 AM CDT...

At 832 AM CDT, strong thunderstorms were located along a line
extending from 6 miles northeast of Red Oak to 2 miles west of
Stanley. Movement was east at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Poteau...                         Wilburton...
Clayton...                        Heavener...
Hartshorne...                     Talihina...
Wister...                         Quinton...
Howe...                           Red Oak...
McCurtain...                      Fanshawe...
Kinta...                          Albion...
Octavia...                        Talimena State Park...
Snow...                           Higgins...
Heavener Runestone State Park...  Tuskahoma...

A severe thunderstorm watch remains in effect until 1100 AM CDT for
west central Arkansas...and southeastern Oklahoma.

LAT...LON 3440 9564 3529 9550 3509 9444 3451 9446
      3451 9504 3425 9505 3424 9515 3423 9515
TIME...MOT...LOC 1332Z 287DEG 13KT 3503 9501 3454 9552
Special weather statement, Jun 18, 8:47 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
847 AM CDT SUN JUN 18 2017

OKZ054-055-060-061-067-181430-
Tulsa OK-Osage OK-Rogers OK-Washington OK-Wagoner OK-
847 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROGERS...SOUTHEASTERN OSAGE...
SOUTHERN WASHINGTON...NORTHWESTERN WAGONER AND NORTHEASTERN TULSA
COUNTIES UNTIL 930 AM CDT...

At 847 AM CDT, a strong thunderstorm was located 3 miles southeast of
Avant, moving southeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Northern Tulsa...                 Claremore...
Owasso...                         Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Inola...
Sperry...                         Oologah...
Ramona...                         Foyil...
Avant...                          Talala...
Vera...                           Turley...
Tiawah...                         Bushyhead...

This includes Interstate 44 between mile markers 228 and 259.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
northeastern Oklahoma.

LAT...LON 3646 9543 3608 9544 3608 9572 3617 9607
      3643 9625 3661 9590
TIME...MOT...LOC 1347Z 293DEG 37KT 3646 9601

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 11:29 PM CDTSpecial Weather StatementTSANowata31 min
Jun 17, 11:46 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa44 min
Jun 17, 11:49 PM CDTSevere Thunderstorm WarningTSAOsage41 min
Jun 18, 12:27 AM CDTSevere Thunderstorm WarningTSAOsage35 min
Jun 18, 12:30 AM CDTSpecial Weather StatementTSAPawnee, Tulsa, Washington45 min
Jun 18, 5:02 AM CDTSpecial Weather StatementTSAOsage, Pawnee43 min
Jun 18, 5:33 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington42 min
Jun 18, 5:38 AM CDTSpecial Weather StatementTSAOkfuskee37 min
Jun 18, 5:50 AM CDTSpecial Weather StatementTSACreek40 min
Jun 18, 6:43 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee25 min
Jun 18, 6:49 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner41 min
Jun 18, 7:12 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner63 min
Jun 18, 7:43 AM CDTSpecial Weather StatementTSAHaskell, Latimer, McIntosh, Pittsburg47 min
Jun 18, 7:46 AM CDTSpecial Weather StatementTSAHaskell, Muskogee, Sequoyah59 min
Jun 18, 8:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah43 min
Jun 18, 8:28 AM CDTSpecial Weather StatementTSAOkmulgee47 min
Jun 18, 8:32 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha43 min
Jun 18, 8:38 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah37 min
Jun 18, 8:47 AM CDTSpecial Weather StatementTSARogers43 min
Jun 18, 9:14 AM CDTSevere Thunderstorm WarningTSALeFlore46 min
Jun 18, 9:42 AM CDTSpecial Weather StatementTSAWagoner33 min
Jun 18, 9:58 AM CDTSpecial Weather StatementTSALatimer47 min
Jun 18, 10:44 AM CDTSpecial Weather StatementTSALeFlore46 min
Jun 18, 10:49 AM CDTSpecial Weather StatementTSAMuskogee41 min
Jun 18, 11:13 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee40 min
Jun 18, 12:53 PM CDTSpecial Weather StatementTSALeFlore67 min
Jun 18, 1:40 PM CDTSpecial Weather StatementTSALeFlore65 min
Jun 18, 3:45 PM CDTSpecial Weather StatementTSAHaskell45 min
Jun 18, 4:30 PM CDTSpecial Weather StatementTSAHaskell45 min
Jun 18, 5:13 PM CDTSpecial Weather StatementTSASequoyah47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.